# SDR AALA202205261561

- Difficulty date: May 9, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Deformed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 EMERGENCY ESCAPE SLIDE RELEASE MECHANISM FLEXIBLE CONTROL ASSEMBLY DEFORMED. REPLACED FLEXIBLE CONTROL ASSEMBLY PER AMM 52-11-22-400-001-A.
